HealthCareAisle Allergy Relief Levocetirizine Dihydrochloride Tablets, USP | 24 Hour Allergy Relief | 5 mg | 160 Count


Free Shipping Included! HealthCareAisle Allergy Relief Levocetirizine Dihydrochloride Tablets, USP | 24 Hour Allergy Relief | 5 mg | 160 Count by HealthCareAisle at Online Medicine Tips. Hurry! Limited time offer. Offer valid only while supplies last. Do you suffer from indoor and outdoor allergies? Taken once a day, HealthCareAisle Allergy Relief Tablets (Levocetirizine Dihydrochloride USP, 5 mg) temporarily relieve symptoms due to hay fever or other respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose. Each original prescription strength antihistamine tablet starts working in 60 minutes and provides 24 hours of relief from indoor and outdoor allergies. *This product is not manufactured or distribu


HealthCareAisle Allergy Relief Levocetirizine Dihydrochloride Tablets, USP | 24 Hour Allergy Relief | 5 mg | 160 Count by HealthCareAisle
4.9 out of 5 stars with 46 reviews
Condition: New
Availability: In Stock
$44.68


Quantity:  

 


Product Description & Reviews

Do you suffer from indoor and outdoor allergies? Taken once a day, HealthCareAisle Allergy Relief Tablets (Levocetirizine Dihydrochloride USP, 5 mg) temporarily relieve symptoms due to hay fever or other respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose. Each original prescription strength antihistamine tablet starts working in 60 minutes and provides 24 hours of relief from indoor and outdoor allergies. *This product is not manufactured or distributed by Chattem, Inc. (part of the Sanofi Group), distributor of Xyzal Allergy 24HR Tablets. Xyzal is a registered trademark of UCB Group of companies.

Features & Highlights

  • Clinically Proven for Relief of Indoor and Outdoor Allergies for 24 Hours
  • Compare to the active ingredient in Xyzal Allergy 24HR*
  • Temporarily relieves symptoms due to hay fever or other respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose
  • Clinically proven relief in 60 minutes
  • See package label for Warnings, Directions and other important information. Use only as directed.

Additional Information

Brand:
HealthCareAisle
Manufacturer:
Dr. Reddy's Laboratories, Inc.
Category:
Allergy Medicine
Color:
Orange
Release Date:
2018-11-01
UPC:
848985000697
Size:
160 Count
Publisher:
Dr. Reddy's Laboratories, Inc.
Publication Date:
2018-11-01
Binding:
Health and Beauty
Item Weight:
0.0017 pounds
Item Size:
1.94 x 4.63 x 4.31 inches
Package Weight:
0.15 pounds
Package Size:
4.3 x 2 x 4.9 inches

 


Have questions about this item (0848985000697), or would like to inquire about a custom or bulk order?


If you have any questions about this product by HealthCareAisle, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 81099, ean: 0885721314908,
Children's Claritin Syrup provides effective, 24-hour allergy relief of your child's allergy symptoms, like sneezing, runny nose and itchy, watery eyes. It is available in a grape flavor. Kid approved great taste. Antihistamine. For children ages 2+....

mpn: 20438, ean: 0350580726389,
Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other...

mpn: FP0924, ean: 0369168396036,
HealthA2Z Allergy Relief contains a powerful antihistamine, Cetirizine 10mg, in the fight against allergy symptoms, including sneezing, itchy eyes, runny nose, and itchy throat.HealthA2Z Non-drowsy Allergy Relief contains a powerful antihistamine in ...

mpn: B001X45QII, ean: 0066424021106,
SDA Laboratories, INC Generic Benadryl Allergy - Diphenhydramine (50mg) - 1000 CapsulesCompare to the active ingredient in Benadryl Allergy. Strong effective allergy relief. Blocks histamine. Best value allergy medication.